| Model Number |
3105000306 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Hip Fracture (2349); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that there was patient injury of a broken femur that required an additional procedure to repair.
Additional Manufacturer Narrative
The product was not returned for investigation and the reported failure mode was not confirmed.Alleged failure: patient injury of a broken femur.Probable root cause: design: poor connector designs or tolerancing, connector is loose, connector unable to hold force, unclear feedback if mechanism is fully locked/attached , casters slip on floor , vertical spars collapse , horizontal spars collapse, fine traction element pivots unintentionally , boot disconnects from fine traction element , tabletop extension cushion lifts or slides under force use error.The device manufacture date is not known.The reported failure mode will be monitored for future reoccurrence.H3 other text : 81.
Event or Problem Description